Electron. J. Diff. Eqns., Vol. 2006(2006), No. 43, pp. 1-10.

Generalized viscosity solutions of elliptic PDEs and boundary conditions

Gustaf Gripenberg

Sufficient conditions are given for a generalized viscosity solution of an elliptic boundary value problem to satisfy the boundary values in the strong sense.

Submitted March 14, 2006. Published March 28, 2006.
Math Subject Classifications: 35K55, 35K65.
Key Words: Viscosity solutions; boundary conditions.

A corrigendum was posted on September 5, 2006. The author corrected Example 2.4. See the last page of this manuscript.

Show me the PDF file (231K), TEX file, and other files for this article.

Gustaf Gripenberg
Institute of Mathematics
Helsinki University of Technology
P.O. Box 1100, FIN-02015 TKK, Finland
email: gustaf.gripenberg@tkk.fi

Return to the EJDE web page